# SDR SWAA2024091838104

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 62,810 hours, 40,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11DEF BULLNOSE EMERGENCY LIGHT INOP<[01] RELAMPED ROW 11DEF BULLNOSE EMERGENCY LIGHT (AREA LIGHT) REF AMM 33-51-03. OPS CHECKS GOOD AT THIS TIME.
